OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Optimal variational iteration method for parametric boundary value problem
Qura Tul Ain, Muhammad Nadeem, Shazia Karim, et al.
AIMS Mathematics (2022) Vol. 7, Iss. 9, pp. 16649-16656
Open Access | Times Cited: 12

Showing 12 citing articles:

Modeling anomalous transport in fractal porous media: A study of fractional diffusion PDEs using numerical method
Imtiaz Ahmad, Ibrahim Mekawy, Muhammad Nawaz Khan, et al.
Nonlinear Engineering (2024) Vol. 13, Iss. 1
Open Access | Times Cited: 12

SOLITARY WAVE DYNAMICS OF THE LOCAL FRACTIONAL BOGOYAVLENSKY–KONOPELCHENKO MODEL
KANG-LE WANG
Fractals (2023) Vol. 31, Iss. 05
Closed Access | Times Cited: 15

Fractional SIAQR model with time dependent infection rate
Saeed Althubiti, Shivani Sharma, Pranay Goswami, et al.
Arab Journal of Basic and Applied Sciences (2023) Vol. 30, Iss. 1, pp. 307-316
Open Access | Times Cited: 8

Analysis of the dynamical perspective of chaos, Lie symmetry, and soliton solution to the Sharma–Tasso–Olver system
Jinxing Liu, Muhammad Nadeem
Nonlinear Dynamics (2024) Vol. 112, Iss. 5, pp. 3835-3850
Closed Access | Times Cited: 2

Analytical and Numerical Results for the Diffusion-Reaction Equation When the Reaction Coefficient Depends on Simultaneously the Space and Time Coordinates
Ali Habeeb Askar, Ádám Nagy, Imre Ferenc Barna, et al.
Computation (2023) Vol. 11, Iss. 7, pp. 127-127
Open Access | Times Cited: 6

A fractional approach to solar heating model using extended ODE system
Muhammad Ullah, Qura Tul Ain, Aziz Khan, et al.
Alexandria Engineering Journal (2023) Vol. 81, pp. 405-418
Open Access | Times Cited: 5

Nonlinear oscillators dynamics using optimal and modified homotopy perturbation method
Tapas Roy, Biswanath Rath, Jihad Asad, et al.
Journal of low frequency noise, vibration and active control (2024) Vol. 43, Iss. 4, pp. 1469-1480
Open Access | Times Cited: 1

A besyian regularisation neural network approach for hepatitis B virus spread prediction and immune system therapy model
Ahmed M. Galal, Qusain Haider, Ali Hassan, et al.
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access | Times Cited: 1

Series solutions to higher-order parametric boundary value problems
David J. Jeffrey, Songxin Liang
Journal of Applied Mathematics and Computational Mechanics (2024) Vol. 23, Iss. 2, pp. 31-40
Open Access

Analytic solution of a fractional-order hepatitis model using Laplace Adomian decomposition method and optimal control analysis
Nnaemeka Stanley Aguegboh, Phineas Roy Kiogora, Mutua Felix, et al.
Computational and Mathematical Biophysics (2024) Vol. 12, Iss. 1
Open Access

Investigation of Solutions of 𝜷 −conformable Fractional Ordinary Differential Equation With Artificial Neural Network
Sadullah Bulut, Muhammed Yiğider
Iğdır Üniversitesi Fen Bilimleri Enstitüsü Dergisi (2023) Vol. 13, Iss. 2, pp. 1266-1274
Open Access

Page 1

Scroll to top